Paracetamol IP 650mg. (DOLO SHAPE).FEVER BYE 650 TAB

Trade Name:–Paracetamol IP 650mg

Manufacturer: –Micro Labs Ltd

Presentation:-Tablet

Strength:-650mg

Is Dolo the same as Paracetamol IP 650mg?

Paracetamol IP 650mg is a brand name, and it contains 650 MG of acetaminophen, better known as paracetamol. It belongs to the pharmacological class known as non-steroidal anti-inflammatory medicines (NSAIDs). The antipyretic and analgesic properties of paracetamol aid to reduce fever and pain, and it has a negligible anti-inflammatory effect.

Paracetamol IP 650mg which is better?

However, Dolo 650 Tablet contains paracetamol, which is regarded as the most secure analgesic for those with kidney problems.

What is the purpose of Dolo 650 paracetamol?

A: Dolo 650 mg is used to treat mild to moderate discomfort and fever. Additionally, it is utilized to treat other unpleasant disorders like period pain, toothaches, headaches, and migraines.

What does the Dolo 650 tablet’s name mean?

Dolo-650 Tablet 15’s are a type of medication known as an analgesic and an antipyretic, both of which are used to treat mild to moderate pain and lower fever. Additionally, it is utilized to treat rheumatic, dental, menstrual, back, and muscle problems as well as headache, migraine, and toothache discomfort.

What distinguishes Dolo from paracetamol?

  • Dolo 650 vs. Ibuprofen:
  • Dolo 650 is a frequently recommended drug by doctors to treat mild to moderate
  • pain and to treat fever.
  • The medicine efficiently reduces mild to moderate discomfort and heat.
  • The drug paracetamol also lowers fevers.

Read more

Without a fever, can I take Dolo 650?

The most popular over-the-counter (OTC) drug is Dolo-650 Tablet. It is employed to reduce fever. Additionally, it relieves pain from headache, toothache, backache, nerve, musculoskeletal, etc. that is related to or unrelated to fever.

The best paracetamol for fever is…

Pain is reduced with paracetamol. Additionally, it lowers high body temperatures (fever). If necessary, you can take a paracetamol dose every 4-6 hours, but you shouldn’t take more than four doses in a 24-hour period.

We are a Global Wholesaler and Exporter from India and work in more than 5 nations like UAE, Oman, Qatar, Saudi Arabia, Myanmar, etc. In case you are looking for a product or brand, Click here.